# SDR 06FDEA0275

- Difficulty date: January 19, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Web
- Condition: Chafed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 1 BALANCE PANEL BAY I/B WEB IS CHAFED.  *S/D*  REMOVED AND REPLACED WEB PER FED EX EA 7-5510-96545.
